# SDR CA140602023

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE CLIMBOUT, THE FLIGHT ENCOUNTERED SOME ICE AND TO TURBURLENCES AND THE LT ENGINE SUDDENLY FLAMED OUT.  AUTO RE-LIGHT ACTIVATED END THE ENGINE RE-LIT PERFECTLY WITH NO ABNORMAL INDICATIONS.
